Advil 24's Coated Tablets Ibuprofen 200 mg

Sale price Price GH₵55.00 Regular price Unit price  per 

Shipping calculated at checkout.

Buy Advil 24's Coated Tablets Ibuprofen 200 mg online from E-Pharmacy Ghana, a Pharmacy in Ghana - Shop them at the best price. Enjoy Cash On Delivery | Secure Payment | Free Health Consultation. Ghana’s First Online Pharmacy.

Description

Advil is #1 pharmacist recommended for pain relief. The pain reliever in Advil Coated Tablets is Ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer.

For over 35 years, people have chosen Advil for safe and quick relief of their acute aches and pains.

Indications

  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen. Tough headache, minor arthritis, menstrual cramps, backache, and other pains don't stand a chance against Advil
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • SAFE PAIN RELIEF: For over 35 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • #1 IBUPROFEN BRAND: Advil delivers unbeatable strength of tough pain. Add Advil to your cart today and get power over pain. This oral pain reliever can be used by adults and children who are 12 years and older
  • HSA and FSA eligible item

Ingredients:

Ingredients: Active Ingredients: (In Each Tablet) Ibuprofen 200mg (NSAID)* - Pain Reliever/Fever Reducer. *nonsteroidal anti-inflammatory drug; Inactive Ingredients: Acetylated Monoglycerides, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Povidone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxide, Titanium Dioxide, White Wax.

 

Directions:

Instructions: Do not take more than directed. The smallest effective dose should be used.

Adults and children 12 years and over: take 1 tablet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 tablet, 2 tablets may be used. Do not exceed 6 tablets in 24 hours, unless directed by a doctor. Children under 12 years; ask a doctor.